Results 1 to 2 of 2
  1. #1
    Grappler13's Avatar
    Grappler13 is offline Productive Member
    Join Date
    Nov 2005
    Location
    Way out there
    Posts
    792

    Edema around belly after hcg injection.

    I'm dealing with a bunch of water that showed up 1st near the abdominal hcg injection site and has now extended to both sides of my abdomen and over my hips/ on flanks.

    On week 3 of a test-c cycle @ 520mg/wk, was taking dbol at 30mg ed, and am taking 1/2mg anastrozole every 3rd day and 250iu hcg sub-q on test injection day. This was shot 6 and holy crap! I'm instantly carrying five pounds of water.

    Anyone ever had such a reaction. The edema is isolated to my abdomen. Obpowerstroke already gave me his thoughts.


    Sent from my iPhone using Tapatalk

  2. #2
    MuscleScience's Avatar
    MuscleScience is offline ~AR-Elite-Hall of Famer~
    Join Date
    Oct 2006
    Location
    ShredVille
    Posts
    12,631
    Blog Entries
    6
    Yeah it's not uncommon for that to happen with a sub Q shot. Nothing to worry about usually.
    “If you can't explain it to a second grader, you probably don't understand it yourself.” Albert Einstein

    "Juice slow, train smart, it's a long journey."
    BG

    "In a world full of pussies, being a redneck is not a bad thing."
    OB

    Body building is a way of life..........but can not get in the way of your life.
    BG

    No Source Check Please, I don't know of any.


    Depressed? Healthy Way Out!

    Tips For Young Lifters


    MuscleScience Training Log

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •